MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL¿CONNECTOR; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. BD PHASEAL¿CONNECTOR; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 515202
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.(b)(6).A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd phaseal¿connector leaked vapors out of the device.No serious injury or medical intervention was reported.
 
Additional Manufacturer Narrative
Investigation: three injector samples, three connector samples, and three protector samples were received for evaluation by our quality engineer team.A device history record review was performed for the connector lot number, 1804104, and the review did not reveal any quality issues during the production process that could have contributed to this incident.Through visual inspection of the samples, no defects were observed.Leakage testing was performed for each sample and no signs of leakage were observed.The injectors and connectors were attached to an infusion bag and no signs of leakage were observed.The protectors were connected to vials they performed per specification with no signs of leakage.As no signs of leakage, including vapor leakage, were observed, a cause for the reported incident could not be determined.
 
Event or Problem Description

Brand Name
BD PHASEAL¿CONNECTOR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key8180368
Report Number3003152976-2018-00550
Device Sequence Number13804366
Product Code ONB
UDI-Device Identifier30382905152024
UDI-Public30382905152024
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2022
Device Catalogue Number515202
Device Lot Number1804104
Initial Date Received by Manufacturer 12/04/2018
Supplement Date Received by Manufacturer12/04/2018
Initial Report FDA Received Date12/19/2018
Supplement Report FDA Received Date02/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;